MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSERT SZ 4 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSERT SZ 4 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Joint Laxity (4526)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for second manipulations of knee under anesthesia: arthrofibrosis.Event is serious and is considered moderate.Event is not related to device and is related to procedure.Date of implantation: (b)(6) 2021.Date of event (onset): (b)(6) 2021.(left knee).Treatment: knee manipulation.Pre-manipulation (in degrees): extension: 15.Hyperextension flexion: 70.Post-manipulation (in degrees): extension: 0.Hyperextension flexion: 120.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.No device(s) associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A complaint database search did find additional related reports against the provided product code and lot number combination(s) for adhesion.Since allegation is not related to manufacturing, mre will not be performed.Monitor ¿ exempt per wi-7915 - known possible complication of joint replacement surgery.The reported event is considered one of the possible complications of joint replacement.Investigational inputs were requested as indicated per internal procedures for this failure mode.The complaint information provided has been reviewed for complaint coding, medical device reporting, and other data required by the complaint system.Follow-up for additional event information, if applicable, was conducted utilizing work instruction wi-7915 appendix a.Without the physical complaint sample(s) associated with this report, it was not possible to determine if the device(s) failed to meet specification(s) at the time it was released for distribution.The device(s) associated with this event were used in the treatment of the patient as prescribed by the presiding surgeon.From the event information received, it was not possible to determine the relationship of the device to the reported event.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Device history batch: null.Device history review: null.

Brand Name
ATTUNE CR FB INSERT SZ 4 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13266091
Report Number1818910-2022-00959
Device Sequence Number14642730
Product Code JWH
UDI-Device Identifier10603295045540
UDI-Public10603295045540
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number1516-20-407
Device Catalogue Number151620407
Device Lot NumberJA8685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Initial Report FDA Received Date01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight96 KG